# SDR R61A201507220495

- Difficulty date: July 22, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CRACK LIKE INDICATIONS FOUND IN BORE OF REAMED HOLE AT LT SPAR 3 WING STUB.  MX REMOVED DAMAGE FROM HOLE IAW ETD 2015-170-068461. FCBS 57-01-00-004 REPAIR REQUIRES 2 INSPECTIONS TASK 57-01-008-0001, EXT DET THRESHOLD 32400 F/C INTERNAL OF 15600, F/C TASK 57-01-008-0003, EXT DET THRESHOLD OF 33000 F/C INTERNAL OF 16900 F/C THRESHOLD COUNTED SINCE NEW ISSUES DMI R181659/3 ISSUED DAMAGE TRACKER NR 5 IAW GMM 5.16.1.
